# SDR SWAA2016100508455

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 70,743 hours, 57,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.    REPLACED THE LAMP IAW AMM.
